# SDR SIMA200316402

- Difficulty date: June 12, 2003
- Submitted: July 10, 2003
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- System (JASC): 3411 · Pitot/Static System
- Part: Relay
- Part number: K0057
- Condition: Inoperative
- Location: Pitot System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A PITOT THREE INOPERATIVE ON EICAS.  MESSAGE FLICKERING THEN EXTINGUISHED.  AFTER MESSAGE EXTINGUISHED FA REPORTED SMOKE IN GALLEY AND CREW NOTED ODOR IN COCKPIT.  CREW DECLARED EMERGENCY.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED NR 3 PITOT TUBE CURRENT SENSING RELAY, AND RELAY BASE, IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
